# SDR DXTA200803072

- Difficulty date: May 20, 2008
- Submitted: May 21, 2008
- Operation: Air carrier
- Aircraft: N830QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600784
- Aircraft time: 26 hours, 27 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Motor
- Part number: MP50B1
- Part serial: 3889
- Condition: Inoperative
- Location: Anti Skid Sys
- Part time: 26 hours, 27 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LOW BRAKE PRESS ANNUNCIATOR ILLUMINATED UP ON REACHING HOLD LINE.  GAINED ACCESS TO ANTI-SKID MOTOR. REMOVED AND REPLACED MOTOR. OPS CK GOOD IAW MM 32-42-06. REMOVED AND REPLACED POWER BRAKE CIRCUIT BREAKER. OPS CK GOOD IAW MM 24-50-02.
